Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Benzonatate and Hydrocodone (safe together?)


 mattissick11 - Thu Feb 14, 2008 9:46 am

I have been perscribed 2 cough supressants. Benzonatate for my bronchitis and Hydrocodone because I just had my wiisdom teeth pulled. Everytime I take these two together I get sick and start vomiting. Is this a normal side effect of should I stop taking one of these medications. Any and all help is very appreciated.
 Debbie Miller, RN - Tue Feb 19, 2008 11:38 pm

User avatar Hello,
The combination should not be a problem but if they are causing you this nausea, one of them is probably not a good choice for you. Try taking just one of them to find out which is the culprit and discuss it with your doctor for alternative treatment.

Best wishes

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us